# SDR VNAA202504020017

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH69039101
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW STGR 22RH AND 21RH.  AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW STGR 22RH AND 21RH. WAS REPAIRED PER. REO 690-28-25-034 REV.-
